# SDR DALA1225589001

- Difficulty date: April 21, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 52,948 hours, 38,869 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rod
- Condition: Out Of Rig
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE FUNCTIONAL CHECK A/C JIC CARD OPN 6908AD THE AFT ENTRANCE DOOR EXTEND ROD WAS FOUND OUT OF RIG.  THE ROD WAS ADJUSTED PER OPN 6908AD AND THE MD -88 AMM 53-53-00 AND THE OPS CHECK WAS GOOD.
